Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 608641, 8 pages
Research Article

Growth Theorems for a Subclass of Strongly Spirallike Functions

College of Mathematics and Statistics, Zhoukou Normal University, Zhoukou, Henan 466001, China

Received 8 June 2014; Revised 22 July 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Francisco J. Marcellán

Copyright © 2014 Yan-Yan Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan-Yan Cui, Chao-Jun Wang, and Si-Feng Zhu, “Growth Theorems for a Subclass of Strongly Spirallike Functions,” Journal of Applied Mathematics, vol. 2014, Article ID 608641, 8 pages, 2014. doi:10.1155/2014/608641